Adaptive inference for the mean of a Gaussian process in functional data
Article first published online: 10 MAR 2011
© 2011 Royal Statistical Society
Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Volume 73, Issue 4, pages 531–558, September 2011
How to Cite
Bunea, F., Ivanescu, A. E. and Wegkamp, M. H. (2011), Adaptive inference for the mean of a Gaussian process in functional data. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 73: 531–558. doi: 10.1111/j.1467-9868.2010.00768.x
- Issue published online: 4 AUG 2011
- Article first published online: 10 MAR 2011
- [Received September 2009. Final revision November 2010]
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!